# SDR ASAA2017061421117

- Difficulty date: June 14, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 10,786 hours, 3,575 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EEC LOGGED A LONG TIME FAULT, 76-31362.  START LEVER SIGNALS DISAGREE.  ACFT GROUNDED.  ACCOMPLISHED EEC BITE TEST IAW AMM 71-00-00-700-800-F00, NO FAULTS LOGGED. NO FAULTS HISTORY STORED AND NO RECENT FAULTS.
